# SDR ARWA980461

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND MAIN LANDING GEAR, KEEL BEAM INSPECTION ACCESS PANEL MISSING.  FABRICATED AND INSTALLED NEW ACCESS PANEL IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW970101-3180.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3180, CONTROL NR 5172A.
